# SDR SWAA2017110117523

- Difficulty date: October 7, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 68,907 hours, 41,936 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A1180
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS 318, STR 23L.  R&R FRAME IAW SRM AND DWG.
